MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2002

[Angina attack caused by 5-fluorouracil infusion--report of a case and review of the literature].

Yokoyama Taku, Hosoya Yoshinori, Aoki Torao, Saito Shin, Nihei Yoshito, Kobayashi Nobuhisa, Shoji Masahiro, Saito Yoshinori, Nagai Hideo

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Cardiac toxicity of 5-fluorouracil (5-FU) has been rarely reported. We encountered a case of angina attack caused by 5-FU. A 58-year-old Japanese woman underwent sigmoidectomy for a sigmoid colon carcinoma with multiple liver metastases. Two months after surgery, she received chemotherapy comprising hepatic arterial infusion of 5-FU. During the 2nd chemotherapy session 7 days after the first, she complained of anterior chest pain. Her electrocardiograms showed elevations of the ST segment in almost all leads, confirming the diagnosis of angina pectoris. Soon after the third chemotherapy session the same type of attack occurred again. The close association of the attacks with 5-FU administration suggested that the angina might have been induced by 5-FU. Further attacks were avoided by discontinuing the 5-FU thereafter. The incidence of cardiac toxicity 5-FU has been reported to be 1.6-7.6%. Labianca et al. found 17 cases of 5-FU-associated cardiopathy, 15 of which were angina pectoris, out of 1,083 patients treated with the drug for various kinds of neoplasm. Analysis of 6 domestic cases including ours revealed that all patient lacked a previous history of cardiac disease except one who had an arrhythmia. There seemed to be no dose-dependent correlation with 5-FU-induced angina. Cardiac events were found even in the earlier phase of chemotherapy. Since 5-FU is widely used in the treatment of a number of gastrointestinal malignancies, one should bear in mind its cardiac toxicity, manifested as angina pectoris.

Для цитирования: Yokoyama Taku, Hosoya Yoshinori, Aoki Torao, Saito Shin, Nihei Yoshito, Kobayashi Nobuhisa, Shoji Masahiro, Saito Yoshinori, Nagai Hideo. [Angina attack caused by 5-fluorouracil infusion--report of a case and review of the literature].. Gan to kagaku ryoho. Cancer & chemotherapy. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.